# SDR ASOA2020032735013

- Difficulty date: March 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 41,973 hours, 32,519 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SHORT-LIVED PUNGENT ODOR IN CABIN DURING FLIGHT. NO SMOKE OR HAZE OBSERVED. SMELL WENT AWAY AFTER A FEW SECONDS. MX PERFORMED PACK 1 AND 2 OPERATIONAL CHECKS, CHECKED CEILING LIGHTS, COULD NOT DUPLICATE SMELL OR ODOR IN THE GALLEY AND CABIN. A/C WAS APPROVED FOR RETURN TO SERVICE.
